advertisement
Question
Posted by: Sarah J | 2011/04/20

Menstruation problems

I would like to know if something is wrong...I started using Yaz about 2 months ago and recently started with the third pack of pills. Since i started using the Pill I didn''t get my period. I get breakthrough bleeding for 2 days before the placebo pills start around the 27th and 28th pill and then it stops completely during the time i am suppose to get my period.

I am 25 years old. First time I use a contraception and I''m sexually active.

Should I be worried? I have done numerous pregnancy tests - all showing negative.

Please help! Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy is not a worry and if you are having regular bleeds just before you start the placebos, that is probably okay.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/21

Pregnancy is not a worry and if you are having regular bleeds just before you start the placebos, that is probably okay.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement